05-29-2005, 10:46 AM #1
lower back pain....is it the dbol?
ive been having some pretty bad lower back pain. it doesnt feel like anythings wrong just feels like i need to stretch constantly, but ive never had pain this intense for this long in my lower back which is kinda scary cuz thats an area i dont wanna mess around with(back probs run in the fam). Someone mentioned that the pumps from dbol gave them back pain. Could this be the cause of my pains, or should i just do light back/legs till this subsides. Also i play basketball 3x/wk and jog a little here and there so could that in combo with the dbol could be doing this?
05-29-2005, 10:49 AM #2
most likely the dbol , if it feels like your back is really pumped then thats what it is, I've had it so bad during a leg work out I couldnt stand up between set I had to sit down to ease the pressure. Just another lovely side effect from the sauce.
05-29-2005, 02:05 PM #3
Yeah prob back pumps from th dbol like ya's said - try var and do sets of lower back exercises - then you'll see how bad they can get! got crippled today from them - hard to drive home but I battled on!!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)